# SDR UALA2012100405627

- Difficulty date: October 3, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 43,166 hours, 16,857 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS OVER 29DEF DROPPED.  O2 MODULE WAS DROOPING.  THE O2 COMPARTMENT DOOR WAS NEVER OPEN, MASKS DID NOT DROP.  RE-SECURED O2 MODULE.
